# SDR VTZA96090

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: TY17604A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BOS - DURING TAKEOFF AT 1430 HRS ON 2-21-96, ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED FLAP POSITION TRANSDUCER.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
